62322members
328058posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Zoladex

1 REPLY 1
Community Manager

Re: Zoladex

Hi Daylightdancer666

Sorry that you haven't had a reply yet. You may find it helpful to speak to one of our trained specialists on the free Helpline, 0808 800 6000.

Alternatively you can ask one of our experts in the Ask Our Nurses area of the Forum and they can respond to you online.

Best wishes
Dan

Member

Zoladex

Hey hey how are you doing how you all

 

Well right I've been on zoladex now four months is it I've had four loud of injection, anyway I had tummy bug few weeks ago thrn got it again well more feeling sick we first thought was me coming off steriods, second of all we questioned if was my denaasaub we as in my parents then finally dad wondered if was zoladex injection and due to hormones going round body as being suppressed and well after not sleeping out curiousty looked up side effects of zoladex and there we have it nausea and feeling sick I've found the reason now I wish it bugger off but yes anyone else experience this on zoladex before 

Xxx